It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2012, 02:00 PM   #1
Newbie
(male)
 
Join Date: Sep 2011
Location: Springfield, MO USA
Posts: 8
jd813 HB User
Nerve Pain in Legs & Feet after Epidural Steroid Injections

I've had lower back problems for several years and have been treated with epidural steroid injections with success over the last three years. Approximately 15 months ago, I had an injection and immediately experienced a new "burning" pain in my buttocks, backside of both legs and more prominent in both feet. I never had this pain before the injection. PM doc said it was impossible for the injection to cause it because he only injected on one side. The pain has never left me and I deal with it on a daily basis. The only relief I get is when I lay down. Sitting, standing and walking aggravates the pain. My PM doc wanted to give me injections again 5 months ago to provide relief for this new pain. Once again, the injections caused the burning pain in my buttocks, back of legs and especially feet worse than it was before. I've had two nerve conductive studies which were normal and a MRI which was inconclusive. Does anyone have any ideas - I'm exhausted with the daily chronic pain

 
Sponsors Lightbulb
   
Old 01-26-2012, 07:44 PM   #2
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 6,742
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: Nerve Pain in Legs & Feet after Epidural Steroid Injections

Have you had a recent MRI to rule out any other issues that might be causing the pain? Something was compressing the nerve before you began having the injections. Perhaps it has worsened, degenerated further, etc.

I wonder if it is possible that you developed an intolerance to the steroid, or something in the injection that has irritated the nerve or nerves.

Do you have any other symptoms?

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!